# SDR CA060303018

- Difficulty date: July 19, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 12,542 hours
- Engine: Allsn 250C20R
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 206075447007
- Part serial: 286
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT START UP NO CHARGE.  REPLACED VOLTAGE REGULATOR.
